# SDR DALA2020092103135

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 8,319 hours, 3,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESPU SYSTEM TEST FAILED.  BAT/ESPU (12WL) EXT R FAULT.  CORRECTIVE ACTION: PERFORMED OPERATIONAL BITE/CHECK/TEST SUCCESSFUL, NO FAULTS NOTED, PER A321 AMM 33-51.
